Doctor insights on:
Can Losartan Cause Diahrhea
Losartan and cough: Losartan (l) is not known to cause a cough, commonly. A cough that is non-productive of sputum, especially at night, may be due to gastro-esophageal disease (g). G may present with heartburn after meals and it often presents with a cough at night. Ask the doctor who prescribed your l for more information and what other tests to do, or drugs to take, to diagnose and treat g. ...Read more
Not commonly: Any medication can cause a varying array of side effects to any patient. Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed. ...Read more
Haven't heard of it: I prescribe a lot of Losartan, and I haven't had anyone (that I know of, anyway) who got migraines from it. However, medications are a common cause of headache. When my pts think they might be having a side effect from a med, I tell them the only solution is to see what happens when they stop it. Talk to your doc. Good Luck. Check out my website CardioGauge.com for heart health education. ...Read more
Usually the opposite: Clndamycin's a strong antibiotic, and can cause diarrhea in people at high doses. Usually constipation is caused from not hydrating well, or possibly diet related if you don't have enough fiber in your diet, or eat enough vegetables. So, start there, and work backwards to determine what makes your constipation worse/better. You want to take probiotics too with any antibiotics to keep your GI happy. ...Read moreSee 1 more doctor answer
Not common: Seems like any medication can cause just about anything! But statistically it's not something I run into commonly in daily practice...and I use this med a lot! Some patients feel "saggy" or run down a few hours after taking it, but usually pull out of this sensation later in the day. If this is happening then try taking the lisinopril at bedtime and see if this corrects the issue. Good luck! ...Read more
Many things: Sometimes stomach discomfort can cause what is known as a vagal response, which while not dangerous, can cause low blood pressure and dizziness. The greatest concern would be if the heart burn was related to blood loss, which could also cause dizziness. A great many things not related to the digestive tract can also cause dizziness. ...Read more
Yes: Dizziness is reported in 2% of patients treated with omeprazole. Although not necessarily related to omeprazole, pain and discomfort caused by the condition for which Omeprazole is taken (eg. Heartburn) can lead to elevated adrenaline responses that are known to cause palpitations. ...Read more
Yes: It's not common, but it happens, and it's probably not a good medicine for you. Most people have no problems with it, but some are very sensitive, and have spikes in blood pressure or other severe symptoms, and they shouldn't take it without discuss first with their doctor. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can celexa cause diahrhea?
- Can losartan cause headaches?
- Can losartan cause erectile dysfunction?
- Ask a doctor a question free online
- Can losartan cause weakness and inner vibrations?
- Can losartan be taken with viagra?
- Can losartan be taken with cialis?
- Can losartan pills be cut?
- Talk to a pharmacologist online for free